# SDR ABXA9900368

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 5644698502
- Condition: Ruptured
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEVEL OFF AT 37,000 FEET, CABIN STARTED TO CLIMB AT 3,000 FEET PER MINUTE.  COULD NOT CONTROL CABIN RATE.  DESCENDED TO 24,000 FEET AND REGAINED CONTROL OF CABIN.  MAINTAINED CABIN AT 9,000 FEET.  HEARD LOUD NOISE BY THE RIGHT HAND CTC'S AT 37,000.  OXYGEN USED IN FLIGHT.  FOUND RIGHT HAND HEADER DUCT TO HEAT EXCHANGER RUPTURED.  REMOVED AND REPLACED DUCT IAW DC-8 MM 21-54-1, OPS CHECKED GOOD.
